U.S. doctors online nowAsk doctors free
Buffalo, NY
A 46-year-old female asked:

i recently went off progesterone cream (about one week ago) and have been experiencing a dull headache for two days. could it be related?

1 doctor answer1 doctor weighed in
Dr. Oscar Novick
Pediatrics 58 years experience
Progesterone: Progesterone withdrawl can cause throbbing headaches whichcan be mistaken for migraines.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.